Infinitely many solutions to boundary value problem for fractional differential equations

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Variational methods and critical point theorems are used to discuss existence of infinitely many solutions to boundary value problem for fractional order differential equations where Riemann-Liouville fractional derivatives and Caputo fractional derivatives are used. An example is given to illustrate our result.
Original languageEnglish
Pages (from-to)1585-1597
Number of pages13
JournalFRACTIONAL CALCULUS & APPLIED ANALYSIS
Volume21
Publication statusPublished - 2018

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Infinitely many solutions to boundary value problem for fractional differential equations'. Together they form a unique fingerprint.

Cite this